Miscellaneous Topics

  • Juan Pablo Pinasco
Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)


In this chapter we prove several Lyapunov-type inequalities for systems of ordinary differential equations, one-dimensional nonlinear operators in Orlicz spaces, and quasilinear equations in R N .


Sobolev Space Dirichlet Boundary Condition Neumann Boundary Condition Orlicz Space Nodal Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 2.
    Anane, A.: Simplicité et isolation de la première valeur propre du p-laplacien avec poids. C. R. Acad. Sci. Paris Sér. I Math. 305, 725–728 (1987)MathSciNetzbMATHGoogle Scholar
  2. 15.
    Cakmak, D., Tiryaki, A.: On Lyapunov-type inequality for quasilinear systems. Applied Mathematics and Computation 216, 3584–3591 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 16.
    Cakmak, D., Tiryaki, A.: Lyapunov-type inequality for a class of Dirichlet quasilinear systems involving the (p1, p2,…, pn)-Laplacian. Journal of Mathematical Analysis and Applications 369, 76–81 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 19.
    Cañada, A., Villegas, S.: Lyapunov inequalities for Neumann boundary conditions at higher eigenvalues. J. European Math. Soc. 12, 163–178 (2010)CrossRefzbMATHGoogle Scholar
  5. 20.
    Cañada, A., Villegas, S.: Stability, resonance and Lyapunov inequalities for periodic conservative systems. Nonlinear Analysis: Theory, Methods, and Applications 74, 1913–1925 (2011)CrossRefzbMATHGoogle Scholar
  6. 21.
    Cañada, A., Villegas, S.: An applied mathematical excursion through Lyapunov inequalities, classical analysis and differential equations. SeMA Journal 57 (2012)Google Scholar
  7. 22.
    Cañada, A., Montero, J.A., Villegas, S.: Lyapunov inequalities for partial differential equations. J. Functional Analysis 237, 17–193 (2006)CrossRefGoogle Scholar
  8. 32.
    Cuesta, M.: Eigenvalue problems for the p-Laplacian with indefinite weights. Electron. J. Differential Equations 2001, nr. 33 (2001)Google Scholar
  9. 34.
    De Figueiredo, D., Gossez, J. P.: On the first curve of the Fučík spectrum of an elliptic operator. Differential and Integral Equations 7 1285–1302 (1994)MathSciNetzbMATHGoogle Scholar
  10. 35.
    De Nápoli, P. L., Pinasco, J. P.: A Lyapunov Inequality for Monotone Quasilinear Operators. Differential Integral Equations 18, 1193–1200 (2005)MathSciNetzbMATHGoogle Scholar
  11. 36.
    De Nápoli, P. L., Pinasco, J. P.: Estimates for Eigenvalues of Quasilinear Elliptic Systems, Part I. Journal of Differential Equations 227, 102–115 (2006)CrossRefzbMATHGoogle Scholar
  12. 37.
    De Nápoli, P. L., Pinasco, J. P.: Lyapunov-type inequalities in R N. Preprint (2012)Google Scholar
  13. 42.
    Egorov, Y. V., Kondriatev, V. A.: On Spectral Theory of Elliptic Operators (Operator Theory: Advances and Applications) Birkhäuser (1996)CrossRefzbMATHGoogle Scholar
  14. 48.
    Fernández Bonder, J., Pinasco, J. P.: Asymptotic Behavior of the Eigenvalues of the One Dimensional Weighted p-Laplace Operator. Ark. Mat. 41, 267–280 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 54.
    García-Huidobro, M., Manásevich, R., Zanolin, F.: A Fredholm-like result for strongly nonlinear second order ODEs. J. Differential Equations 114, 132–167 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 55.
    García-Huidobro, M., Le, V. K., Manásevich, R., Schmitt, K.: On principal eigenvalues for quasilinear elliptic differential operators: an Orlicz–Sobolev space setting. Nonlinear Differential Equations Appl. 6, 207–225 (1999)CrossRefzbMATHGoogle Scholar
  17. 56.
    Gossez, J. P., Manásevich, R.: On a nonlinear eigenvalue problem in Orlicz–Sobolev spaces. Proc. Roy. Soc. Edinburgh A 132, 891–909 (2002)CrossRefzbMATHGoogle Scholar
  18. 63.
    Hartman, P., Wintner, A.: On an Oscillation Criterion of Liapunoff. American Journal of Mathematics 73, 885–890 (1951)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 67.
    Hudzik, H., Maligranda, L.: Some remarks on submultiplicative Orlicz functions. Indagationes Mathematicae 3, 313–321 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 74.
    Lazer, A. C., McKenna, P. J.: Large-amplitude periodic oscillations in suspension bridges: some new connections with nonlinear analysis. SIAM Review 32, 537–578 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 83.
    Mustonen, V., Tienari, M.: An eigenvalue problem for generalized Laplacian in Orlicz–Sobolev spaces. Proc. Royal Soc. Edinburgh A 129, 153–163 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 90.
    Osserman, R.: A note on Hayman’s theorem on the bass note of a drum. Comment. Math. Helv. 52, 545–555 (1977)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 95.
    Pinasco, J. P.: Lower bounds of Fučík eigenvalues of the weighted one dimensional p-Laplacian. Rendiconti dell’Inst. Matematico dell’Univ. di Trieste XXXVI, 49–64 (2004)Google Scholar
  24. 100.
    Reid, W. T.: A matrix Liapunov inequality. J. of Math. Anal. and Appl. 32, 424–434 (1970)CrossRefzbMATHGoogle Scholar
  25. 104.
    Sanchez, J., Vergara, V. A Lyapunov-type inequality for a ψ-Laplacian operator. Nonlinear Analysis 74, 7071–7077 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 108.
    Tang, X. H., He, X.: Lower bounds for generalized eigenvalues of the quasilinear systems. Journal of Mathematical Analysis and Applications 385, 72–85 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 109.
    Tienari, M.: Lyusternik–Schnirelmann Theorem for the Generalized Laplacian. J. Differential Equations 161, 174–190 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 115.
    Yang, X., Kim, Y.-I., Lo, K.: Lyapunov-type inequality for a class of quasilinear systems. Mathematical and Computer Modelling 53, 1162–1166 (2011)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Juan Pablo Pinasco 2013

Authors and Affiliations

  • Juan Pablo Pinasco
    • 1
  1. 1.Departamento de MatematicaUniversidad de Buenos AiresBuenos AiresArgentina

Personalised recommendations